Juan Carlos Naranjo

Juan Carlos Naranjo

Juan Carlos Naranjo
PhD in Mathematics from Barcelona University
Associate Professor at Barcelona University

Personal webpage

email: jcnaranjo@ub.edu

Biosketch

Degree in Mathematics (BSc) at the University of Barcelona in 1985, Degree Extraordinary Award.
PhD in 1990 under the supervision of Gerald Welters, Doctorate Extraordinay Award.
Assistant professor (1985-1993) at the Departament of Algebra and Geometry (UB).
Associate professor since 1993 at the University of Barcelona.
I have been the advisor of M.A. Barja, M. Lahoz, V, González and M. Sáez.
Vice-dean of the Faculty of Mathematics since 2013.

 

Research Interests

My field of interest is Algebraic Geometry. Especially I focus on Curves, Irregular Surfaces and Abelian Varieties.

 

Selected publications

  • Naranjo, J.C.: Fourier transform and Prym varieties,  Journal für die Reine und Angewandte Mathematik,  560 (2003) 227-238
  • Naranjo, J.C.; Pirola, G.P.: Bounds of the number of rational maps between varieties of general type, American Journal of Mathematics 129 (2007) 1689-1709
  • Barja, M.A.; Lahoz, M.; Naranjo, J.C.; Pareschi, G.: On the bicanonical map of irregular varieties, Journal of Algebraic Geometry 21 (2012) 445-471
  • Collino, A.; Naranjo, J.C.; Pirola, G.P.: The Fano normal function, Journal de Mathématiques Pures et Appliquées 98 (2012), 346-366
  • Lahoz, M.; Naranjo, J.C.: Theta-duality on Prym varieties and a Torelli Theorem, Transactions of the AMS, 365 (2013) 5051-5069